MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926715350
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the coronary artery.A 3.50mm x 15mm nc emerge balloon catheter was advanced for dilatation.However, upon insertion, it was noticed that the balloon fractured towards the distal tip.The device was removed in one piece and the procedure was completed with a different device without any patient complications reported.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21126156
Report Number2124215-2024-83668
Device Sequence Number12658298
Product Code LOX
UDI-Device Identifier08714729846543
UDI-Public08714729846543
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Model NumberH7493926715350
Device Catalogue NumberH7493926715350
Device Lot Number0034834096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/10/2025
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown